Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 3

 
   

Note on Corrected Optimal Quadrature Formulas in Sense Nikolski

PP: 1231-1238
Author(s)
Alina Baboş, Ana Maria Acu,
Abstract
The optimal 2-points quadrature formulas of open type are derived and the error estimates in terms of a variety of norms involving the second derivative are considered. Also, the corrected formulas of the optimal quadrature rules are obtained.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved